i appreciate that those who took time to talk to me yesterday.
Not sure if I said anything helpful or not, but how are the symptoms today? Are you feeling any better?
Well-I ended up having an allergic reaction last night. Doing Benadryl, oatmeal baths, hydrocortisone cream and lots of water. My symptoms came first, I really didn’t notice the rash until about bed time. When I turned on the light in the bathroom my face was red with lumps all over it and I looked like I had a very bad case of sunburn all over my body with hives everywhere. Therapist called the pdoc. Pdoc told me stop medication immediately, I will see him on Thursday.
Sounds like the tdoc you have is really looking after you. Hopefully it all gets sort out soon and without to many more complication. Defiantly more then a minor reaction to soap by the sounds of it. Sorry I wasn’t more helpful to you yesterday. I also hope things improve for you in the new week.
Glad you got rid of the offending drug. In the future, perhaps (but hopefully this won’t happen again) if this occurs call Poison Control. In the US, the number is 800-222-1222.